# SDR C8GA201000035

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623622
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 28L IS CORRODED OUT OF LIMITS AT STA 680-700.  CUT OUT DAMAGED AREA OF STRINGER, FABRICATED REPAIR SPLICE FROM BAC 1498-131 12.25" & 16" LONG, STRINGER 65-56236-22. INSTALLED REPAIRS, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
